# SDR 95ZZZX5033

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N9249N
- Make and model: Piper PA-34-220T
- Aircraft serial: 3448048
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6709015
- Condition: Separation
- Location: Rt Mlg
- Part time: 296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MLG DOORS HAD FIBERGLASS LAMINATION SEPARATING FROM FRAME AT FORWARD UPPER CORNER AND AT HINGE LINE.  FOUND DURING ANNUAL INSPECTION.  SUSPECT EXCESSIVE VIBRATION CAUSED BY PROP WASH.  WEAK CONSTRUCTION, RECOMMEND A METAL DOOR.
